# SDR DHLA201100051

- Difficulty date: March 30, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 RT SPOILER DELAMINATED 4".  CUT OUT DAMAGED AREA IAW SRM 57-2-3, PAR 23. FABRICATED DOUBLER & CORE IAW SRM 57-7-1, PG 15.  CLEANED AND BONDED DOUBLER IAW SRM 51-1-9 PAR 1,2,4, TR 51-142. REINSTALLED NR 5 RT SPOILER IAW MM 27-61-1, PG 204-206.
